# SDR DXTA2018051800969

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 2,501 hours, 1,421 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Fuel Flow Xducer
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR COMING FROM COCKPIT VENTS WHEN TEMPERATURE IS INCREASED.  FUEL ODOR COMING FROM COCKPIT VENTS IS ELIMINATED BY DECREASING TEMPERATURE.  BLEED AIR SOURCE MAKES NO DIFFERENCE.  FUEL ODOR IS PRESENT USING ENGINE BLEED AIR AND AND FUEL ODOR IS PRESENT USING APU BLEED AIR.  GAINED ACCESS TO THE APU ENCLOSURE AND DURING AN OPS CHECK, FOUND A SMALL SEEP COMING FROM THE FUEL FLOW TRANSDUCER LINE ON OUTPUT END OF THE TRANSDUCER, TIGHTENED THE LINE, OPS CHECKED APU, LEAK CHECKED SATISFACTORY.
